RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 42, Issue 1  


Normal subgroups of free profinite groups
O. V. Mel'nikov
3
Carleson series of resonances in the Regge problem
S. A. Ivanov, B. S. Pavlov
26
The local Torelli theorem for varieties with divisible canonical class
K. I. Kii
56
The structure of eigenfunctions of one-dimensional unordered structures
S. A. Molchanov
70
On the representation of minimal sets of currents on two-dimensional manifolds by geodesics
S. Kh. Aranson, V. Z. Grines
104
Topological applications of the theory of two-valued formal groups
V. M. Buchstaber
130
On the determination of the Sturm–Liouville operator from one and two spectra
B. M. Levitan
185
Separation and translation of Euler equations in linear topological spaces
A. Ya. Dubovitskii
200
Remarks on my paper “The Galois group of the algebraic closure of a local field”
A. V. Yakovlev
212
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020